MAUDE Adverse Event Report: Zimmer Biomet, Inc. JGRKNT SINGLE 1.4MM 1 #1 MB; Fastener, Fixation, Nondegradable, Soft Tissue

Zimmer Biomet, Inc. JGRKNT SINGLE 1.4MM 1 #1 MB; Fastener, Fixation, Nondegradable, Soft Tissue
Catalog Number 912030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
JGRKNT SINGLE 1.4MM 1 #1 MB
Common Device Name
Fastener, Fixation, Nondegradable, Soft Tissue
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50938397
Report Number0001825034-2026-02896
Device Sequence Number16136082
Product Code MBI
UDI-Device Identifier00880304477193
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912030
Device Lot Number0002474212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown